# SDR DL757971168

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 081691
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHT MISSING AT 1B.  REPLACED TRACK PORTION AND TRACK LIGHT ASSY.  CKS OK.
